A 42-year-old member asked:
Disclaimer

what are the side effects of vitamin supplements?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
HUGE question: There is no way that this can be answered in 400 characters or less. Please ask about specific supplements so that we can respond. Recommend inquiring about each supplement in separate submissions.
Answered on May 29, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
It depends: It depends on the specific supplement.
2
2 comments
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lowe ... Read More
3
3 thanks
A 34-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
20 years experience Geriatrics
Yes: You can overdose on any vitamin supplement. Just like prescribed medication, supplements are refined, concentrated substances that can cause serious d ... Read More
A 39-year-old member asked:
Dr. Andrew Blazar
61 years experience Obstetrics and Gynecology
No: But it may not be helpful and may be wasteful.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month